Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Redness in corner of eye, have cholesterol. Help

My left eye is red - mainly on one side going toward the corner. I had this about 2 weeks ago and it cleared up now it s back again. My doctor said that I had Cholesterol and could have possibly have came from high blood pressure . Please help! It looks terrible. I m a 46 year old female - 5 4 130 lbs. and no medical problems. Thanks!
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
It seems from the history that you had subconjunctival hemorrhage where the eye appears red because of collection of blood under the conjunctiva in the subconjunctival space.
Subconjunctival hemorrhage is commonly seen following injury to the eyes. It can also be seen in vascular conditions like diabetes and hypertesnion because of breaking of fragile arteries. As per your history you had increased cholesterol and blood pressure and this may be the reason for this.
Treatment is not required as subconjunctival hemorrhage gets absorbed by itself, but you need to undergo treatment for hypertension and any other associated eye condition.
Thank you
Answered: Wed, 14 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor